EconPapers    
Economics at your fingertips  
 

Universal parabola of interface deviation in two dimensions

Naomichi Hatano

Physica A: Statistical Mechanics and its Applications, 1993, vol. 199, issue 2, 318-334

Abstract: It is found that the interface deviation of the solid-on-solid model in two dimensions forms a parabola, provided that both end points of the interface are fixed. The parabolic behavior, exact or approximate, appears in uniform systems, in systems with periodic potentials, and even in systems with quenched randomness. We thus conclude that it is a universal property of a one-dimensional object subject to thermal fluctuations.

Date: 1993
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437193900102
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:199:y:1993:i:2:p:318-334

DOI: 10.1016/0378-4371(93)90010-2

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:199:y:1993:i:2:p:318-334